# SDR SCNA00011

- Difficulty date: January 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294SC
- Make and model: Boeing 727-2M7
- Aircraft serial: 21202
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Sounded
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, THE TAKEOFF WARNING HORN SOUNDED.  ABORTED TAKEOFF.  EXERCISED AND CLEANED THE UPPER AND LOWER TRIM WARNING SWITCHES SYSTEM.  TAKEOFF WARNING SYSTEM OPERATIONALLY CHECKS GOOD PER WORK CARD 3996.
